# SDR WX0A2015051872593

- Difficulty date: May 11, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 50,705 hours, 25,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 59366630505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RT AFT CARGO TRACK CORRODED.  R & R CARGO TRACK IAW SRM 51-10-1-3-4.  WORK ACCOMPLISHED ON WO 1011780-1000-0076 M301 ITEM 203.
